Top answers from doctors based on your search:
Disclaimer

medicine for pimozide allergy

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Pimozide allergy: Pimozide is an antipsychotic that has been used in the treatment of tics in Tourette syndrome. Allergic reactions can include difficulty breathing, hi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Orap allergy: Orap (pimozide) is an antipsychotic medication used to decrease motor /phonic tics with Tourette's disorder. Allergic reactions can include difficult ... Read More
A 48-year-old member asked:
Dr. Michael Sinclair
38 years experience Family Medicine
Yes: Orap (pimozide) can cause side effects including sexual dysfunction such as anorgasmia. Usually the problem goes away when you stop the orap. Do not s ... Read More
A 34-year-old member asked:
Dr. Cindy Juster
36 years experience Pediatrics
Talk to your Dr.: No medication is completely without risk of side effects, unfortunately. However, if your side effects are intolerable, please talk to your doctor. ... Read More
1
1 thank
A 40-year-old member asked:
Dr. John Moranville
36 years experience Psychiatry
Depends on dose: Dose should be decreased gradually. Check with your prescribing doctor.
A 34-year-old male asked:
Dr. Matthew Smith
40 years experience Psychiatry
Yes.: When prescribed properly, it is safe and well-tolerated. You are wise to understand that all the warnings may be important in that you should be infor ... Read More
A 33-year-old member asked:
Dr. James Van norman
34 years experience Psychiatry
First question: Is why you have insomnia. That needs a good assessment. Can be caused by depression, anxiety, situational stress, all which should be addressed first. ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Akathesia: Akathesia can be caused by many drugs likehaldol, ssris, effexor, (venlafaxine) Dopamine blockers, antihistamines, opoids, coccaine, and barbiturate w ... Read More
A 23-year-old female asked:
Dr. Troy Ross
Dr. Troy Ross answered
24 years experience Occupational Medicine
Try nutrition: Psychological disorders often are made worse by poor nutrition. There are a couple of things worth trying. First eat a diet high in coconut oil and lo ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Stevan Cordas
57 years experience Internal Medicine
Orap (pimozide): It is used for more serious cases of tourette's syndrome.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month